MathSciNet Relay Station
MathSciNet bibliographic data
MR1601607 30C45
Kulkarni, S. R.; Naik, U. H.; Srivastava, H. M. A certain class of meromorphically $p$-valent quasi-convex functions. Panamer. Math. J. 8 (1998), no. 1, 57–64.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement